# SDR 9802149862

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- Engine: Pwa JT8D17
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE LEFT ENGINE WOULD NOT REACH TARGET EPR INDICATION.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT ENGINE EPR TRANSMITTER AND INDICATOR, OPERATIONAL CHECK OK.
